# SDR FDEA201012144670

- Difficulty date: December 14, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N473AC
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1661 FLOORBEAM UPPER SURFACE CORRODED AT RBL 58.  REMOVED CORROSION AT BS 1661, RBL 58, PER SRM 51-10-01. CHECKED LIMITS; ORIGINAL MATERIAL - .125", AFTER REWORK - .110"; L=12", W=2", D=.015", FOUND TO BE OUT OF LIMITS PER SRM 53-00-51, FIG.101, DETAIL 3. REMOVED AND REPLACED FLOORBEAM AT BS 1661,   FABRICATED FROM BAC 1518-338, BATCH 1918947, PER SRM 53-60-51, FIG.1, PAGE 5 AND   DWG 146N5090. INSTALLED NEW FLOORBEAM PER SRM 53-60-51 AND DWG 146N5090, AT BS 1661.  MAJOR REPAIR
